# SDR DLM88001851

- Difficulty date: September 23, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 24,428 hours, 19,254 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Row 35
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHT AT SEAT 35 FOUND INOP DURING L/O CHECK.  REPAIRED WIRING UNDERNEATH SEAT ROW 35 DEF, OPS CK NORMAL.
